| Model Number |
0673 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted due to an unknown product anomaly.A new lead was implanted.No additional adverse patient effects were reported.This rv lead remains in service.
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted due to an unknown product anomaly.A new lead was implanted.No additional adverse patient effects were reported.This rv lead is no longer in service.Additional information was received that the rv lead exhibited a high threshold measurement likely due to a micro dislodgement.No adverse patient effects were reported.This rv lead is no longer in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.
Additional Manufacturer Narrative